# SDR USAA040511

- Difficulty date: August 24, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Part time: 41,214 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND INTERCOSTAL CRACKED 1.5 INCH AND 1 INCH TWO PLACES, AT BL 46 BETWEEN STATION 312 AND 328.  REPLACED INTERCOSTAL PER SRM 53-10-51.  (M)
